# SDR AALA20120209TUL03

- Difficulty date: January 20, 2012
- Submitted: February 9, 2012
- Operation: Air carrier
- Aircraft: N690AA
- Make and model: Boeing 757223
- Aircraft serial: 25696
- Aircraft time: 66,437 hours, 18,766 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOORBEAM AT STATION 1660 RIGHT BUTTLINE 52.  REPLACED T-CAP PER EA B757-53-021507AND AARD 51-10-05-1.
